Alert archive / Arizona / Wind Advisories in 2013
Wind Advisory 2, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Feb 7, 2013, 3:05 AM MST for 4 counties in Arizona. It took effect at Feb 8, 2013, 11:00 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2013, 3:05 AM MST (10:05 UTC)
- In effect from
- Feb 8, 2013, 11:00 AM MST
- Expired
- Feb 8, 2013, 7:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.1 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1365 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
776 WWUS75 KFGZ 071005 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 305 AM MST THU FEB 7 2013 AZZ004-006>017-039-040-071900- /O.NEW.KFGZ.WI.Y.0002.130208T1800Z-130209T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...PRESCOTT...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE... FLAGSTAFF...SHOW LOW...DILKON 305 AM MST THU FEB 7 2013 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY. * TIMING...ON FRIDAY...STRONG WINDS ARE EXPECTED FROM 11 AM TO 7 PM MST. * WINDS...STRONG SOUTHWESTERLY WINDS SUSTAINED FROM 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH ARE FORECAST. * IMPACTS...EXPECT DIFFICULT DRIVING CONDITIONS ON AREA HIGHWAYS SUCH AS INTERSTATES 15 AND 40...HIGH PROFILE VEHICLES WILL BE ESPECIALLY VULNERABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ RB
7 follow-up statements
806 WWUS75 KFGZ 071141 CCA NPWFGZ URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE FLAGSTAFF AZ 440 AM MST THU FEB 7 2013 AZZ004-006>017-039-040-072045- /O.COR.KFGZ.WI.Y.0002.130208T1800Z-130209T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...PRESCOTT...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE... FLAGSTAFF...SHOW LOW...DILKON 440 AM MST THU FEB 7 2013 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY. * TIMING...ON FRIDAY...STRONG WINDS ARE EXPECTED FROM 11 AM TO 7 PM MST. * WINDS...STRONG SOUTHWESTERLY WINDS SUSTAINED FROM 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH ARE FORECAST. * IMPACTS...EXPECT DIFFICULT DRIVING CONDITIONS ON AREA HIGHWAYS SUCH AS INTERSTATES 17 AND 40...HIGH PROFILE VEHICLES WILL BE ESPECIALLY VULNERABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ RB
721 WWUS75 KFGZ 071958 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1258 PM MST THU FEB 7 2013 AZZ004-006>017-039-040-080400- /O.CON.KFGZ.WI.Y.0002.130208T1800Z-130209T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...PRESCOTT...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE... FLAGSTAFF...SHOW LOW...DILKON 1258 PM MST THU FEB 7 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY... * TIMING...ON FRIDAY...STRONG WINDS ARE EXPECTED FROM 11 AM TO 7 PM MST. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...EXPECT DIFFICULT DRIVING CONDITIONS ON AREA HIGHWAYS SUCH AS INTERSTATES 17 AND 40. HIGH PROFILE VEHICLES WILL BE ESPECIALLY VULNERABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
928 WWUS75 KFGZ 080356 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 856 PM MST THU FEB 7 2013 AZZ004-006>017-039-040-081200- /O.CON.KFGZ.WI.Y.0002.130208T1800Z-130209T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...PRESCOTT...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE... FLAGSTAFF...SHOW LOW...DILKON 856 PM MST THU FEB 7 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY... * TIMING...ON FRIDAY...STRONG WINDS ARE EXPECTED FROM 11 AM TO 7 PM MST. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...EXPECT DIFFICULT DRIVING CONDITIONS ON AREA HIGHWAYS SUCH AS INTERSTATES 17 AND 40. HIGH PROFILE VEHICLES WILL BE ESPECIALLY VULNERABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
825 WWUS75 KFGZ 081012 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 312 AM MST FRI FEB 8 2013 AZZ004-006>017-039-040-081900- /O.CON.KFGZ.WI.Y.0002.130208T1800Z-130209T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...PRESCOTT...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE... FLAGSTAFF...SHOW LOW...DILKON 312 AM MST FRI FEB 8 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... * TIMING...ON FRIDAY...STRONG WINDS ARE EXPECTED FROM 11 AM TO 7 PM MST. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...EXPECT DIFFICULT DRIVING CONDITIONS ON AREA HIGHWAYS SUCH AS INTERSTATES 17 AND 40. HIGH PROFILE VEHICLES WILL BE ESPECIALLY VULNERABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ RB
267 WWUS75 KFGZ 081655 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 955 AM MST FRI FEB 8 2013 AZZ004-006>017-039-040-090200- /O.CON.KFGZ.WI.Y.0002.130208T1800Z-130209T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...PRESCOTT...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE... FLAGSTAFF...SHOW LOW...DILKON 955 AM MST FRI FEB 8 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * TIMING... STRONG WINDS ARE EXPECTED THROUGH THE EVENING...DECREASING GRADUALLY OVERNIGHT. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...EXPECT DIFFICULT DRIVING CONDITIONS ON AREA HIGHWAYS SUCH AS INTERSTATES 17 AND 40. HIGH PROFILE VEHICLES WILL BE ESPECIALLY VULNERABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
664 WWUS75 KFGZ 082216 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 316 PM MST FRI FEB 8 2013 AZZ004-006>017-039-040-090200- /O.CON.KFGZ.WI.Y.0002.000000T0000Z-130209T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...PRESCOTT...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE... FLAGSTAFF...SHOW LOW...DILKON 316 PM MST FRI FEB 8 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * TIMING... STRONG WINDS ARE EXPECTED THROUGH THE EVENING... DECREASING GRADUALLY OVERNIGHT. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS FROM 40 TO 55 MPH. * IMPACTS...EXPECT DIFFICULT DRIVING CONDITIONS ON AREA HIGHWAYS SUCH AS INTERSTATES 17 AND 40. HIGH PROFILE VEHICLES WILL BE ESPECIALLY VULNERABLE. AREAS OF BLOWING DUST WILL AFFECT THE VALLEYS OF NORTHEAST ARIZONA AND MAY PRODUCE REDUCED VISIBILITIES ON I-40 FROM AROUND WINSLOW EASTWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
332 WWUS75 KFGZ 090200 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 700 PM MST FRI FEB 8 2013 AZZ004-006>017-039-040-090300- /O.EXP.KFGZ.WI.Y.0002.000000T0000Z-130209T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...PRESCOTT...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE... FLAGSTAFF...SHOW LOW...DILKON 700 PM MST FRI FEB 8 2013 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... SOUTHWEST WINDS HAVE DECREASED SIGNIFICANTLY ACROSS THE ADVISORY AREA THIS EVENING AND THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. SOUTHWEST WINDS WILL CONTINUE OVERNIGHT AT 10 TO 20 MPH AS A STORM SYSTEM MOVES INTO ARIZONA...GUSTS MAY REACH 30 MPH AT TIMES EAST OF FLAGSTAFF. HOWEVER...ADVISORY LEVELS WINDS ARE NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Feb 6, 9:15 PM MST, 5 hours 50 minutes earlier.
Area forecast discussion, Feb 6, 9:15 PM MST, 5 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 915 PM MST WED FEB 06 2013 .SYNOPSIS...SCATTERED RAIN AND SNOW SHOWERS WILL END OVER EASTERN ARIZONA BY MIDNIGHT...WITH CLEARING SKIES EXPECTED OVERNIGHT. CLEAR AND SEASONABLE CONDITIONS WILL PERSIST INTO THURSDAY...WITH LIGHT WINDS. BY THURSDAY NIGHT AND FRIDAY...A VERY COLD STORM SYSTEM WILL MOVE INTO THE AREA. STRONG WINDS WILL DEVELOP FRIDAY...WITH A CHANCE OF MAINLY SNOW ARRIVING FRIDAY AFTERNOON AND NIGHT. SNOW SHOWERS WILL PERSIST THROUGH THE WEEKEND...WITH ANOTHER COLD AND POSSIBLY SNOWY SYSTEM AFFECTING AREA MONDAY. && .DISCUSSION...A WEAK S/WV TROUGH WILL EXIT THE EASTERN ARIZONA BORDER AROUND MIDNIGHT...WITH ANY REMAINING SHOWERS ENDING BY ABOUT THE SAME TIME. THIS TROUGH HAD JUST ENOUGH MOISTURE AND INSTABILITY TO GENERATE LIGHT RAIN AND SNOW SHOWERS LATE TODAY...AND EVEN SOME LIGHTNING. SHOWERS CONTINUE ALONG THE TROUGH AXIS EAST OF FLAGSTAFF ALTHOUGH THE LACK OF SURFACE HEATING IS CAUSING SOME WEAKENING. COOLER AIR AT 700MB WILL TRAIL THIS SYSTEM INTO THURSDAY AND DESPITE A WEAK S/WV RIDGE OVERHEAD...DAYTIME TEMPERATURES WILL COOL A FEW DEGREES COMPARED TO TODAY. BY THURSDAY NIGHT AND FRIDAY...STRONG HGHT FALLS WILL DEVELOP ACROSS THE STATE WITH INCREASING SOUTHWEST WINDS. A DEEP AND COLD LOW WILL DEVELOP OVER SOUTHERN NEVADA AND WILL THEN MOVE THROUGH SOUTHERN UTAH SATURDAY. THIS PUTS ARIZONA ON THE DRIER SIDE OF THE LOW ONCE AGAIN...HOWEVER...STRONG DYNAMICS AND UPSLOPE FLOW SHOULD GENERATE SOME PRECIPITATION ALONG THE COLD FRONT LATE FRIDAY AND FRIDAY NIGHT. AFTERNOON INSTABILITY SHOWERS ARE THEN EXPECTED SATURDAY AND SUNDAY. ANOTHER STRONGER S/WV IS POSSIBLE ON MONDAY...HOWEVER...DETAILS ARE SIGNIFICANTLY DIFFERENT AMONG THE CURRENT MODELS. UPDATES WERE SENT EARLIER TO ACCOUNT FOR SHOWER ACTIVITY...NO FURTHER UPDATES ARE NEEDED TONIGHT. && .AVIATION...FOR THE 06Z PACKAGE...EXPECT ISOLD -SHRA/-SHSN EAST OF A LINE FROM KINW TO K0V7 UNTIL 07Z. SCT CIGS AT 3-5KFT AGL POSSIBLE IN THESE SHOWERS. OTHERWISE...SKIES CLEARING OVERNIGHT FROM WEST TO EAST WITH VFR CONDITIONS AND LIGHT WINDS EXPECTED THROUGH THURSDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC.........PETERSON AVIATION.......PETERSON FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Feb 6, 4:33 AM MST, 22 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 433 AM MST WED FEB 6 2013 AZZ004>018-037>040-070700- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 433 AM MST WED FEB 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FRIDAY THROUGH SUNDAY...A COLD LOW PRESSURE SYSTEM WILL BRING STRONG AND GUSTY SOUTHWEST WINDS ON FRIDAY...ALONG WITH COLDER TEMPERATURES AND CHANCES FOR PRECIPITATION...SPREADING FROM WEST TO EAST...FROM FRIDAY AFTERNOON INTO THE WEEKEND. SNOW LEVELS WILL FALL TO 3000 FEET ELEVATION WITH LIGHT SNOW ACCUMULATIONS IN THE LOWER VALLEYS ON SATURDAY MORNING. SEVERAL INCHES OF SNOW ACCUMULATIONS ARE FORECAST IN THE HIGH COUNTRY THROUGH SUNDAY. ON MONDAY...ANOTHER LOW MAY MOVE ACROSS NORTHERN ARIZONA. UNSETTLED WEATHER CONDITIONS WILL CONTINUE WITH BELOW NORMAL TEMPERATURES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RB
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.